淡江大學機構典藏:Item 987654321/54900
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 59061/92565 (64%)
Visitors : 729474      Online Users : 56
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/54900


    Title: Does Rational Bubbles exist in the Taiwan Stock Market? Evidence from a Nonparametric Cointegration Test
    Authors: Chang, Tsang-yao;Chang, Hsu-ling;Chu, Hsiao-ping;Su, Chi-wei
    Contributors: 淡江大學國際貿易學系暨國際企業研究所
    Date: 2005-08
    Issue Date: 2011-07-28 00:52:43 (UTC+8)
    Publisher: Nashville: Economics Bulletin
    Abstract: In this study, we revisit the issue as to the presence of rational bubbles in the Taiwan stock market during the June 1991 to February 2005 period using the Bierens (1997) nonparametric cointegration tests. The results from the Bierens nonparametric cointegration test attest to the absence of rational bubbles in the Taiwan stock market.
    Relation: Economics Bulletin 3(41), pp.1-9
    Appears in Collections:[Graduate Institute & Department of International Business] Journal Article

    Files in This Item:

    File Description SizeFormat
    1545-2921_3(41)p1-9.pdf73KbAdobe PDF194View/Open
    index.html0KbHTML252View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback